Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Weigth gain on Remeron ....how to handle it? tepiaca

Posted by Racer on January 16, 2006, at 19:48:50

In reply to Weigth gain on Remeron ....how to handle it?, posted by tepiaca on January 15, 2006, at 21:50:19

I agree with, I think it was yxibow, whoever said that you should only do anything about it if the Remeron is clearly better than what you've been on before. I know you've had a hard time of it lately, but unless this is clearly better than any of the others, it's probably not worth the struggle over this.

The only other advice I have is to talk to your doctor about this. Ask what you can do while you wait to see if this will work for you. Sometimes the weight gain is less at higher doses, so maybe raising it would help. Maybe adding Topomax, or Metformin has also been suggested. Maybe getting a referral to a dietician, who can help you with a meal plan that will help you avoid excessive weight gain.

Good luck, Teps.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:599489
URL: http://www.dr-bob.org/babble/20060115/msgs/599774.html